Facial reconstruction

Search LJMU Research Online

Browse Repository | Browse E-Theses

Is nitrogen mustard contamination responsible for the reported MT-45 toxicity?

Wallach, J and Morris, H and Brandt, SD (2017) Is nitrogen mustard contamination responsible for the reported MT-45 toxicity? British Journal of Dermatology. ISSN 1365-2133

[img] Text
BJD_Commentary_BJD-2017-0053_accepted_uncorrected.pdf - Accepted Version
Restricted to Repository staff only until 31 March 2018.

Download (267kB)

Abstract

Helander et al. are commended for disseminating their case reports in the recent publication entitled “Acute skin and hair symptoms followed by severe, delayed eye complications in subjects using the synthetic opioid MT-45″.1 We have followed reports of side effects associated with MT-45 use for several years and the above publication serves as an important reminder of the risks of harm involved in the unregulated use of new psychoactive substances.

Item Type: Article
Additional Information: This is the accepted version of the following article: doi: 10.1111/bjd.15507, which has been published in early bird form at http://dx.doi.org/10.1111/bjd.15507
Uncontrolled Keywords: 1103 Clinical Sciences, 1112 Oncology And Carcinogenesis
Subjects: Q Science > QD Chemistry
R Medicine > RA Public aspects of medicine > RA1001 Forensic Medicine. Medical jurisprudence. Legal medicine
R Medicine > RM Therapeutics. Pharmacology
Divisions: Pharmacy & Biomolecular Sciences
Publisher: Wiley
Date Deposited: 24 Mar 2017 10:47
Last Modified: 23 Jun 2017 10:46
DOI or Identification number: 10.1111/bjd.15507
URI: http://researchonline.ljmu.ac.uk/id/eprint/6079

Actions (login required)

View Item View Item